# SDR TWAA9908006

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5520 · Elevator Structure
- Part: Tee
- Part number: 251T20021
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT MO 72F01 CALLED FOR REPLACING THE RT ELEVATOR SLAVE LINKAGE LOST MOTION DEVICE TEE.  REPLACED TEE PER SERVICE BULLETIN 27A0136, REV 1.
